RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2007, Volume 13, Number 2, Pages 184–217 (Mi timm100)  

This article is cited in 18 scientific papers (total in 18 papers)

Extensions of abstract problems of attainability: Nonsequential version

A. G. Chentsov


Abstract: Extension constructions of the problem of attainability in a topological space are studied. The constructions are based on compactification of the whole space of solutions or some of its fragments.

Full text: PDF file (501 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2007, 259, suppl. 2, S46–S82

UDC: 517.972.8
Received: 11.11.2006

Citation: A. G. Chentsov, “Extensions of abstract problems of attainability: Nonsequential version”, Trudy Inst. Mat. i Mekh. UrO RAN, 13, no. 2, 2007, 184–217; Proc. Steklov Inst. Math. (Suppl.), 259, suppl. 2 (2007), S46–S82

Citation in format AMSBIB
\Bibitem{Che07}
\by A.~G.~Chentsov
\paper Extensions of abstract problems of attainability: Nonsequential version
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2007
\vol 13
\issue 2
\pages 184--217
\mathnet{http://mi.mathnet.ru/timm100}
\elib{http://elibrary.ru/item.asp?id=12040780}
\transl
\jour Proc. Steklov Inst. Math. (Suppl.)
\yr 2007
\vol 259
\issue , suppl. 2
\pages S46--S82
\crossref{https://doi.org/10.1134/S0081543807060041}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-38949118063}


Linking options:
  • http://mi.mathnet.ru/eng/timm100
  • http://mi.mathnet.ru/eng/timm/v13/i2/p184

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Chentsov, Yu. V. Shapar, “Konechno-additivnye mery i rasshireniya igrovykh zadach s ogranicheniyami asimptoticheskogo kharaktera”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2010, no. 1, 89–111  mathnet
    2. A. G. Chentsov, “K voprosu o tochnom i priblizhennom soblyudenii ogranichenii v abstraktnoi zadache upravleniya”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2010, no. 2, 29–48  mathnet
    3. A. G. Chentsov, “O predstavlenii maksimina v igrovoi zadache s ogranicheniyami asimptoticheskogo kharaktera”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2010, no. 3, 104–119  mathnet
    4. A. G. Chentsov, “On obeying constraints of asymptotic character”, Proc. Steklov Inst. Math., 271 (2010), 53–68  mathnet  crossref  mathscinet  isi  elib
    5. A. G. Chentsov, “Filtry i ultrafiltry v konstruktsiyakh mnozhestv prityazheniya”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2011, no. 1, 113–142  mathnet
    6. A. G. Chentsov, “One representation of the results of action of approximate solutions in a problem with constraints of asymptotic nature”, Proc. Steklov Inst. Math. (Suppl.), 276, suppl. 1 (2012), S48–S62  mathnet  crossref  isi  elib
    7. Chentsov A.G., “Ultrafilters in the constructions of attraction sets: problem of compliance to constraints of asymptotic character”, Differ. Equ., 47:7 (2011), 1059–1076  crossref  mathscinet  zmath  isi  elib  elib  scopus
    8. Chentsov A.G., “Elementy prityazheniya v abstraktnoi zadache o dostizhimosti s ogranicheniyami asimptoticheskogo kharaktera”, Vestnik Tambovskogo universiteta. Seriya: Estestvennye i tekhnicheskie nauki, 16:4 (2011), 1213–1219  mathscinet  elib
    9. Chentsov A.G., “Generalized limits and representations of attraction sets in problems with constraints of asymptotic character”, Dokl. Math., 85:1 (2012), 83–86  crossref  mathscinet  zmath  isi  elib  elib  scopus
    10. A. G. Chentsov, “Representation of attraction elements in abstract attainability problems with asymptotic constraints”, Russian Math. (Iz. VUZ), 56:10 (2012), 38–49  mathnet  crossref  mathscinet
    11. A. G. Chentsov, “K voprosu o strukture mnozhestv prityazheniya v topologicheskom prostranstve”, Izv. IMI UdGU, 2012, no. 1(39), 147–150  mathnet
    12. A. G. Chentsov, “Preobrazovaniya ultrafiltrov i ikh primenenie v konstruktsiyakh mnozhestv prityazheniya”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2012, no. 3, 85–102  mathnet
    13. A. G. Chentsov, “Yarusnye otobrazheniya i preobrazovaniya na osnove ultrafiltrov”, Tr. IMM UrO RAN, 18, no. 4, 2012, 298–314  mathnet  elib
    14. A. G. Chentsov, “Ob odnom primere postroeniya mnozhestv prityazheniya s ispolzovaniem prostranstva Stouna”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2012, no. 4, 108–124  mathnet
    15. A. G. Chentsov, “Attraction sets in abstract attainability problems: equivalent representations and basic properties”, Russian Math. (Iz. VUZ), 57:11 (2013), 28–44  mathnet  crossref
    16. A. G. Chentsov, “On the question of representation of ultrafilters and their application in extension constructions”, Proc. Steklov Inst. Math. (Suppl.), 287, suppl. 1 (2014), 29–48  mathnet  crossref  mathscinet  isi  elib
    17. A. G. Chentsov, “On certain problems of the structure of ultrafilters related to extensions of abstract control problems”, Autom. Remote Control, 74:12 (2013), 2020–2036  mathnet  crossref  isi
    18. A. G. Chentsov, “Abstraktnaya zadacha o dostizhimosti: “chisto asimptoticheskaya” versiya”, Tr. IMM UrO RAN, 21, no. 2, 2015, 289–305  mathnet  mathscinet  elib
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:222
    Full text:58
    References:56

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020